Korean J. Math.  Vol 24, No 3 (2016)  pp.447-467
DOI: https://doi.org/10.11568/kjm.2016.24.3.447

The existence of random attractors for plate equations with memory and additive white noise

Xiaoying Shen, Qiaozhen Ma

Abstract


We prove the existence of random attractors for the continuous random dynamical systems generated by stochastic damped plate equations with linear memory and additive white noise when the nonlinearity has a critically growing exponent.

Keywords


Plate equation; Random attractors; Fading memory; Additive noise

Subject classification

35Q35, 35B40, 35B41

Sponsor(s)

This work was supported by the NSFC (11561064,11361053),and NWNU-LKQN-14-6.

Full Text:

PDF

References


C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Ration. Mech. Anal. 37 (1970), 297–308. (Google Scholar)

S. Woinowsky-Krieger, The effect of axial force on the vibration of hinged bars, J. Appl. Mech. 17 (1950), 35–36. (Google Scholar)

H. M. Berger, A new approach to the analysis of largede flections of plates, J. Appl. Mech. 22 (1955), 465–472. (Google Scholar)

A. Kh. Khanmamedov, Existence of a global attractor for the plate equation with the critical exponent in an unbounded domain, Appl. Math. Lett. 18 (2005), 827– 832. (Google Scholar)

G. C. Yue and C. K. Zhong, Global attractors for plate equations with critical exponent in locally uniform spaces, Nonlinear Anal. 71 (2009), 4105–4114. (Google Scholar)

A. Kh. Khanmamedov, Global attractors for the plate equation with a localized damping and a critical exponent in an unbounded domain, J. Diff. Equ. 225 (2006), 528–548. (Google Scholar)

V. Carbone, M. Nascimento, K. Silva and R. Silva, Pullback attractors for a singularly nonautonomous plate equation, Electron. J. Differ. Equ. 77 (2011), 1–13. (Google Scholar)

L. Yang and C. K. Zhong, Global attractors for plate equations with nonlinear damping, Nonlinear Anal. 69 (2008), 3802–3810. (Google Scholar)

L. Yang and C. K. Zhong, Uniform attractor for non-autonomous plate equations with a localized damping and a critical nonlinearity, Nonlinear Anal. 338 (2008), 1243–1254. (Google Scholar)

A. Kh. Khanmamedov, A global attractor for the plate equation with displacement-dependent damping, Nonlinear Anal. 74 (2011), 1607-1615. (Google Scholar)

Q. Z. Ma and W. J. Ma, Asymptotic behavior of solutions for stochastic plate equations with strongly damped and white noise, J. Northwest Norm. Univ. Nat. Sci. 50 (2014), 6–17. (Google Scholar)

W. J. Ma and Q. Z. Ma, Attractors for stochastic strongly damped plate equations with additive noise, Electron. J. Differ. Equ. 111 (2013), 1–12. (Google Scholar)

S. F. Zhou and M. Zhao, Random attractors for damped non-autonomous wave equations with memory and white noise, Nonlinear Anal. 120 (2015), 202–226. (Google Scholar)

H. Crauel and F. Flandoli, Attractors for random dynamical system, Probab. Theory Relat. Fields. 100 (1994), 365–393. (Google Scholar)

L. Arnold, Random Dynamical Systems, Spring-verlag, New York, 1998. (Google Scholar)

S. Zhou. Kernel sections for damped non-autonomous wave equations with linear memory and critical exponent, Quart.Appl. Math. 61 (2003), 731–757. (Google Scholar)

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equation, Appl. Math. Sci. vol. 44, Springer-verlag, New York, 1983. (Google Scholar)

V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl. 11 (2001), 505–529. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr